What causes constipation after treatment of helicobacter pylori?
User rating for this question
Posted Sun, 2 Feb 2014 in Digestion and Bowels
Answered by Dr. Srikanth Reddy 54 minutes later
Brief Answer: Constipation may not be cause of H Pylori Detailed Answer: Hello, Thanks for choosing health care magic for posting your query. I have gone through your question and I can understand what you are going through. H. Pylori is an agent which is contemplated to cause acidity. Constipation is commonly reported with acidity. You should try drinking plenty of water and add plenty of fiber in your diet. If necessary you may take add on medical fibers like Isapghol or Naturolex. This can be put up in a glass of water and had with plenty of water at night. Try doing some physical exercise in the morning as this will help in bowel movements. If still the constipation persists then you may take some laxatives like dulcolax for a short period. Hope I am able to answer your concerns. If you have any further query, I would be glad to help you. If not, you may close the discussion and if possible you may rate the answer for me, so that I get a good feedback. In future if you wish to contact me directly, you can use the below mentioned link: bit.ly/dr-srikanth-reddy Wish you good health, Kind regards Dr. Srikanth Reddy M.D.